# SDR EOO2003F00002

- Difficulty date: June 12, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 369H30251
- Condition: Worn
- Location: Shoulder Harness
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CONFORMITY INSPECTION ON A LEASE AIRCRAFT, METAL SET WAS FOUND ON THE REAR SEAT SHOULDER HARNESS FITTINGS, REMOVAL OF THE METAL SET REVEALED EXTENSIVE WEAR ON ONE FITTING AND MINOR WEAR ON THE OTHER.  SEE MDN SOR NR 300198 - TSN 11596.9.
